# SDR UALA2011010400061

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 46,534 hours, 5,974 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Part number: 8105053
- Part serial: 3
- Condition: Faulty
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARD ASSY-AIRFOIL AND COWL ICE NEEDS REPLACEMENT.  REPLACED CARD ASSY.
